# SDR IPXA2016022699929

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 15,649 hours, 9,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A534107652200
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AREA FORWARD IF AFT CARGO COMPARTMENT.  LT SIDE VERTICAL STIFFNER, CRACKED FR 54-LBL 77.  R & R SUPPORT BRACKET IAW DWG A53410765 AND SRM 51-40-21.
